| Catalog Number |
705.44 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.(b)(6).Comparison of surgical performance of internal limiting membrane peeling using a3-d visualization system with conventional microscope.2018;49:941-945.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A literature article stated that a patient experienced peeling related hemorrhages using an ophthalmic operating surgical forceps.It also stated that the peeling related hemorrhages are significantly higher in analog microscope group than digitally assisted vitreoretinal system group.Current patient condition is unknown.
Additional Manufacturer Narrative
No lot number was identified within the individual articles and therefore within this complaint, which is why the associated manufacturing documentation could not be reviewed.All product and batch history records are quality reviewed prior to product release, ensuring that all products on the market fulfill the relevant requirements.Since the questionnaire retrospectively review articles, no sample is available to be provided to the responsible site for an in-depth investigation.Not enough information was provided to properly complete an investigation.The root cause of this complaint could not be identified.The exact root cause for the reported event is unknown.Therefore, no specific action can be taken.Additionally, complaints are reviewed and monitored at regular intervals for adverse trends.No additional actions are needed.The manufacturer internal reference number is: (b)(4).